# SDR SWAA2021072284715

- Difficulty date: June 15, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N418WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29823
- Aircraft time: 65,911 hours, 38,694 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD ENTRY DOOR GIRT BAR AFT ATTACH POINT FITTING ON THE FLOOR. ; B.S. 344; L.B.L. 6O; W.L. 208.1. / [01] CORROSION FOUND ON FWD ENTRY DOOR GIRT BAR AFT ATTACH POINT FITTING BS 344 LBL 58 WL 208.1 FOUND TO BE OUT OF LIMIT DUE TO NO LIMIT ON SRM PARTS WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0 PAR. 9C; [02] VERIFIED CORROSION FOUND ON FWD ENTRY DOOR GIRT BAR AFT ATTACH POINT FITTING BS 344 LBL 58 WL 208.1 FOUND TO BE OUT OF LIMIT DUE TO NO LIMIT ON SRM PARTS WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0 PAR. 9C; [03] REMOVED FWD ENTRY DOOR GIRT BAR AFT ATTACH POINT FITTING BS 344 LBL 58 WL 208.1 IAW SRM 51-40-02-0G-0; [04] INSTALLED FWD ENTRY DOOR GIRT BAR AFT ATTACH POINT FITTING BS 344 LBL 58 WL 208.1 PER DWG 141A5220 AND SRM 51-40-02; [05] ALL ITEM ARE COMPLITED; [06] VERIFIED INSTALLATION FWD ENTRY DOOR GIRT BAR AFT ATTACH POINT FITTING BS 344; LBL 58; WL 208 PER SRM 51-40-02 AND DWG 141A5220
